# SDR 05FDEA03447

- Difficulty date: October 18, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 23,466 hours, 15,473 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Bs 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLY WITH EA 7-5230-92344, DOORS, MAIN CARGO DOOR LOWER BEAM REPAIR AT BS 500.0.  COMPLIED WITH EA 7-5230-92344 DOORS, MAIN CARGO DOOR LOWER BEAM REPAIR AT BS 500.
